# SDR CA011018011

- Difficulty date: October 1, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 172
- Engine: Lyc O320*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: CF30766
- Condition: Worn
- Location: Carburetor
- Component: Carburetor, Marvelschebx, 105009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARBURETOR WOULD "FLOOD WHILE AT REST", CARBURETOR BULK DISMANTLED, TOP HALF INVERTED, FOUND FLOAT HEIGHT NON EXISTENT, SHOULD BE 7/32. REMOVED FLOAT FOR INSPECTION. FOUND ADJUSTMENT TAB SEVERELY WORN FROM NEEDLE VALVE. REPLACED DEFECTIVE FLOAT WITH NEW PILYMER FLOAT.
